Controlling Hamiltonian chaos via Gaussian curvature

Tutkimustuotos: Lehtiartikkeli

Standard

Controlling Hamiltonian chaos via Gaussian curvature. / Oloumi, A.; Teychenne, D.

julkaisussa: Physical Review E, Vuosikerta 60, Nro 6, 1999, s. s. R6279-R6282.

Tutkimustuotos: Lehtiartikkeli

Harvard

Oloumi, A & Teychenne, D 1999, 'Controlling Hamiltonian chaos via Gaussian curvature', Physical Review E, Vuosikerta. 60, Nro 6, Sivut s. R6279-R6282.

APA

Oloumi, A., & Teychenne, D. (1999). Controlling Hamiltonian chaos via Gaussian curvature. Physical Review E, 60(6), s. R6279-R6282.

Vancouver

Oloumi A, Teychenne D. Controlling Hamiltonian chaos via Gaussian curvature. Physical Review E. 1999;60(6):s. R6279-R6282.

Author

Oloumi, A. ; Teychenne, D. / Controlling Hamiltonian chaos via Gaussian curvature. Julkaisussa: Physical Review E. 1999 ; Vuosikerta 60, Nro 6. Sivut s. R6279-R6282.

Bibtex - Lataa

@article{dec65347628b4c5caa783a1431f30138,
title = "Controlling Hamiltonian chaos via Gaussian curvature",
keywords = "chaos, Hamiltonian systems, nonlinear dynamical systems, chaos, Hamiltonian systems, nonlinear dynamical systems, chaos, Hamiltonian systems, nonlinear dynamical systems",
author = "A. Oloumi and D. Teychenne",
year = "1999",
language = "English",
volume = "60",
pages = "s. R6279--R6282",
journal = "Physical Review E",
issn = "2470-0045",
publisher = "American Physical Society",
number = "6",

}

RIS - Lataa

TY - JOUR

T1 - Controlling Hamiltonian chaos via Gaussian curvature

AU - Oloumi, A.

AU - Teychenne, D.

PY - 1999

Y1 - 1999

KW - chaos

KW - Hamiltonian systems

KW - nonlinear dynamical systems

KW - chaos

KW - Hamiltonian systems

KW - nonlinear dynamical systems

KW - chaos

KW - Hamiltonian systems

KW - nonlinear dynamical systems

M3 - Article

VL - 60

SP - s. R6279-R6282

JO - Physical Review E

JF - Physical Review E

SN - 2470-0045

IS - 6

ER -

ID: 4860610